# SDR DL72S972619

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278420
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, 1.75 INCH CRACK IN RT ELEVATOR UPPER SKIN AT DOUBLER BETWEEN O/B 2 ELEVATOR HINGES.  REPAIRED PER ERA 363435-14.
